I am 45 years old and was diagnosed with Odteoporosis 4 months ago. I was given an RX for Fosamax but didnt take it until yesterday. I was really agaonst taking one more pill but my fracture risk was so high I decided to gove it a ashot. Has anyone experienced headaches as a side effect? About an hour after I took it I got a headache that got worse by the minute. Advil did nothing. I was in bed by 8 pm and woke up today still with a headache...just milder. Do I have this to look forward to every month? If so I might just take my chances with Calcium and Vit D and hope for the best.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...